Please use this identifier to cite or link to this item:
Title: Magnetization of all stationary cylindrically symmetric vacuum metrics
Authors: Iyer, B.R.
Vishveshwara, C.V.
Issue Date: Jun-1983
Publisher: The American Institute of Physics
Citation: Journal of Mathematical Physics, 1983, Vol.24, p1568-1573.
Abstract: New exact solutions of the Einstein–Maxwell equations are obtained by a Harrison-type transformation applied to the most general stationary cylindrically symmetric vacuum spacetime. These solutions include generalizations of the well-known Melvin Magnetic Universe, and the Weyl–Levi-Cività magnetic solution in addition to a new class of magnetic stationary axisymmetric spacetimes.
ISSN: 0022-2488
Alternative Location:
Copyright: (1983) American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics.
Appears in Collections:Research Papers (TP)

Files in This Item:
File Description SizeFormat 
1983 JMP V24 p1568.pdf6p.296.97 kBAdobe PDFView/Open

Items in RRI Digital Repository are protected by copyright, with all rights reserved, unless otherwise indicated.